Couldn't find what you looking for?

TRY OUR SEARCH!

I had rotator cuff surgery in July 2013. Taking pain killers for 4 weeks. I stopped because of constipation. 2 days later I get a god awful feeling in my legs. Couldn't sleep. Went to mt doc and he said it could b withdrawal symptoms. So he put me back on to wing me off. Been taking for 2 days now. But same symptoms still there. Burning in legs, feet, arms, everywhere. I was worried it could b rls. Could it b withdrawal?

Loading...

restless leg is exactly what it is...this is when your legs are never comfortable in a stationary position and it almost always occurs in the eve when you are trying to sleep. I have never heard of the burning sensation related to pain killer wd's, but I am not a doctor either. I am 4 months clean after 9 years of vicodin and suboxone treatment but I never experienced the burning you speak of.

Reply

Loading...